# SDR 9JLA2022111431637

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N562JL
- Make and model: Cessna 560XL
- Aircraft serial: 5605248
- Aircraft time: 7,394 hours, 5,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED THAT THE VENT DOOR ON THE MAIN CABIN DOOR WOULD NOT CLOSE AND NEEDED TO BE CLOSED MANUALLY. OPERATIONS WERE CONTINUED ON MEL 52-06 UNTIL REPAIRS COULD BE AFFECTED. THE MAINTENANCE TEAM REMOVED AND REPLACED THE MED DOOR VENT SOLENOID WITH A NEW UNIT P/N 6711335-1. OPERATIONAL CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE
